Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 385, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 24, 2011, 10:03 PM CDT for 4 counties in Texas. It was in force for 57 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2011, 10:03 PM CDT (03:03 UTC)
- Expired
- May 24, 2011, 11:00 PM CDT
- In force
- 57 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Hood County, TX, Johnson County, TX, Somervell County, TX, Tarrant County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 26 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 10:20 PM CDT | HAIL 0.88 | Euless, TX | |
| May 24, 10:23 PM CDT | HAIL 1 | Euless, TX | |
| May 24, 10:40 PM CDT | HAIL 1 | 3 N Keene, TX | |
| May 24, 10:40 PM CDT | HAIL 1.5 | Cleburne, TX | HAIL 3/4 INCH SHORT BURSTS LASTED LESS 2 MIN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 12:47 PM CDT | Tornado Watch | SPC | 11 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 3.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2867 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1457 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 357 m²/s²
- 0-3 km storm-relative helicity
- 602 m²/s²
- Significant tornado parameter
- 6.2
- Supercell composite
- 44.3
The text
As transmitted, in the capitals the NWS used until 2016.
085
WUUS54 KFWD 250303
SVRFWD
TXC221-251-425-439-250400-
/O.NEW.KFWD.SV.W.0385.110525T0303Z-110525T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1003 PM CDT TUE MAY 24 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
HOOD COUNTY IN NORTH CENTRAL TEXAS...
JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
SOMERVELL COUNTY IN NORTH CENTRAL TEXAS...
SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1100 PM CDT
* AT 1003 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING GOLF BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM HALTOM CITY TO 10 MILES
SOUTHWEST OF GRANBURY...AND MOVING EAST AT 45 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NORTH
RICHLAND HILLS...BENBROOK...FORT WORTH...DINOSAUR VALLEY STATE
PARK...RICHLAND HILLS...COLLEYVILLE...HURST...BEDFORD...GLEN
ROSE...GRAPEVINE...EDGECLIFF...EULESS...FOREST HILL...CROWLEY...
GODLEY...EVERMAN...PANTEGO...DALWORTHINGTON GARDENS...KENNEDALE...
CLEBURNE STATE PARK...ARLINGTON...BURLESON...RENDON...JOSHUA...
CLEBURNE...MANSFIELD...KEENE...ALVARADO...GRANDVIEW AND VENUS
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER AND STAY AWAY FROM
WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH IS IN EFFECT FOR THE WARNING AREA. SEVERE
THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO WARNING.
&&
LAT...LON 3256 9785 3255 9756 3268 9755 3298 9703
3255 9704 3254 9708 3227 9709 3216 9756
3218 9760 3220 9759 3221 9763 3209 9787
3240 9802
TIME...MOT...LOC 0303Z 268DEG 41KT 3286 9726 3237 9791
$$
CAVANAUGH3 follow-up statements
418
WWUS54 KFWD 250317
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1017 PM CDT TUE MAY 24 2011
TXC221-251-425-439-250400-
/O.CON.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
HOOD TX-JOHNSON TX-SOMERVELL TX-TARRANT TX-
1017 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN TARRANT...SOMERVELL...JOHNSON AND HOOD COUNTIES...
AT 1017 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BASEBALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM EULESS TO GLEN ROSE...MOVING
EAST AT 45 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3256 9785 3255 9756 3268 9755 3298 9703
3255 9704 3254 9708 3227 9709 3216 9756
3218 9760 3220 9759 3221 9763 3209 9787
3240 9802
TIME...MOT...LOC 0317Z 268DEG 41KT 3285 9707 3230 9773
$$
DUNN524
WWUS54 KFWD 250336
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1036 PM CDT TUE MAY 24 2011
TXC221-250344-
/O.CAN.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
HOOD TX-
1036 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR HOOD COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF HOOD COUNTY AND THE WARNING
HAS BEEN CANCELLED.
LAT...LON 3232 9772 3232 9761 3235 9761 3247 9752
3273 9720 3289 9704 3255 9704 3254 9708
3227 9709 3216 9756 3218 9760 3220 9759
3221 9763 3209 9787 3215 9790
TIME...MOT...LOC 0334Z 279DEG 40KT 3265 9703 3244 9726
3217 9759
$$
TXC251-425-439-250400-
/O.CON.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
JOHNSON TX-SOMERVELL TX-TARRANT TX-
1036 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR SOUTHEASTERN TARRANT...SOMERVELL AND JOHNSON COUNTIES...
AT 1034 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING LARGE DAMAGING HAIL UP TO TENNIS BALL SIZE AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ARLINGTON TO CLEBURNE TO 7 MILES SOUTHEAST OF GLEN
ROSE...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ALVARADO...RIO VISTA...VENUS AND GRANDVIEW
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35W BETWEEN MILE MARKERS 26 AND 53...
I-20 BETWEEN MILE MARKERS 430 AND 445...
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3232 9772 3232 9761 3235 9761 3247 9752
3273 9720 3289 9704 3255 9704 3254 9708
3227 9709 3216 9756 3218 9760 3220 9759
3221 9763 3209 9787 3215 9790
TIME...MOT...LOC 0334Z 279DEG 40KT 3265 9703 3244 9726
3217 9759
$$
92817
WWUS54 KFWD 250356
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT TUE MAY 24 2011
TXC425-439-250404-
/O.CAN.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
SOMERVELL TX-TARRANT TX-
1056 PM CDT TUE MAY 24 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TARRANT AND
SOMERVELL COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORMS HAVE MOVED OUT OF TARRANT AND SOMERVELL
COUNTIES AND THE WARNING HAS BEEN CANCELLED.
LAT...LON 3255 9726 3255 9708 3227 9709 3216 9756
3218 9758 3218 9760 3220 9759 3221 9761
3224 9762
TIME...MOT...LOC 0354Z 281DEG 34KT 3250 9705 3233 9727
3218 9746
$$
TXC251-250400-
/O.CON.KFWD.SV.W.0385.000000T0000Z-110525T0400Z/
JOHNSON TX-
1056 PM CDT TUE MAY 24 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1100 PM CDT
FOR JOHNSON COUNTY...
AT 1054 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 6
MILES NORTH OF VENUS TO 5 MILES SOUTHEAST OF KEENE TO 7 MILES
SOUTHEAST OF CLEBURNE STATE PARK...MOVING EAST AT 40 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RIO
VISTA AND GRANDVIEW
THIS WILL IMPACT I-35W BETWEEN MILE MARKERS 25 AND 40.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
&&
LAT...LON 3255 9726 3255 9708 3227 9709 3216 9756
3218 9758 3218 9760 3220 9759 3221 9761
3224 9762
TIME...MOT...LOC 0354Z 281DEG 34KT 3250 9705 3233 9727
3218 9746
$$
92What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 7:09 PM CDT, 2 hours 54 minutes earlier.
Area forecast discussion, May 24, 7:09 PM CDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FORT WORTH TX 709 PM CDT TUE MAY 24 2011 .AVIATION... THE MAIN AVIATION WEATHER CONCERN TONIGHT WILL BE THE TIMING OF THUNDERSTORMS ACROSS THE METROPLEX TAF SITES. EXPECT A LINE OF STORMS WEST OF THE METROPLEX TAF SITES TO MOVE EAST/NORTHEAST AND TEMPORARILY AFFECT ALL SITES BETWEEN ABOUT 00Z AND 04Z. IT APPEARS THAT GKY AND DAL MAY NOT BE AFFECTED UNTIL ABOUT 02Z WHILE FTW...AFW AND DFW MAY SEE A BETTER CHANCE OF STORMS BETWEEN 00Z AND 02Z. STORM CHANCES SHOULD DECREASE AFTER 04Z AS THE MAIN UPPER LEVEL TROUGH AXIS MOVES EAST OF THE REGION. LARGE HAIL AND STRONG WINDS ARE VERY POSSIBLE WITH ANY OF THE THUNDERSTORMS. OTHERWISE EXPECT VFR CONDITIONS THROUGH WEDNESDAY WITH ONLY SOME BRIEF MVFR VISIBILITIES OVERNIGHT AS WIND SPEEDS DECREASE A BIT. A SOUTH WIND BETWEEN 13 AND 18 KNOTS TONIGHT WILL TURN TO THE SOUTHWEST AFTER SUNRISE WEDNESDAY AND WEST/NORTHWEST WEDNESDAY AFTERNOON WITH THE PASSAGE OF THE DRY LINE AND COLD FRONT. 79 && .PREV DISCUSSION... /ISSUED 323 PM CDT TUE MAY 24 2011/ THUNDERSTORM INITIATION HAS BEGUN ON THE DRYLINE. AT 3 PM...THE DRYLINE WAS LOCATED NEAR A LINE FROM FREDERICK OK TO EAST OF ABILENE TO SONORA. THE OVERALL THINKING REGARDING THE SEVERE WEATHER EPISODE THIS AFTERNOON AND TONIGHT HAS NOT CHANGED AND WILL NOT DISCUSS MUCH ABOUT IT IN THIS UPDATE. A SIGNIFICANT EVENT WILL UNFOLD WITH LARGE HAIL...DAMAGING WINDS...TORNADOES...AND LOCALIZED FLASH FLOODING REMAINING THE HAZARDS. ISOLATED TO SCATTERED STORMS WILL CONTINUE TO DEVELOP ALONG AND NEAR THE DRYLINE BUT MAY MERGE INTO A SQUALL LINE/MCS LATER TONIGHT. PLEASE REFER TO THE LATEST AREA WEATHER UPDATE /AWUFWD/...WATCHES...AND SPC PRODUCTS FOR THE UPDATED TRENDS AND MESOANALYSIS. THE UPPER LEVEL TROUGH THAT IS CURRENTLY OVER THE ROCKIES IS EXPECTED TO CLOSE OFF INTO A LOW TONIGHT AS IT MOVES INTO THE SOUTHERN PLAINS. THIS UPPER LOW WILL CONTINUE TO SPIN IN THE PLAINS TOMORROW BEFORE EJECTING EAST LATE TOMORROW. BECAUSE OF THIS...THE ASSOCIATED SURFACE LOW THAT IS CURRENTLY OVER THE NORTHERN TEXAS PANHANDLE WILL ALSO SLOWLY ADVANCE THROUGH THE PLAINS TONIGHT AND TOMORROW. THE DRYLINE WILL PUSH INTO NORTH TEXAS TONIGHT BUT WILL STALL IN RESPONSE TO THE SLOW MOVING STORM SYSTEM. A COLD FRONT IS EXPECTED TO OVERTAKE THE DRYLINE TOMORROW AND BOTH WILL ADVANCE INTO SOUTHEAST TEXAS BY TOMORROW EVENING. THERE IS A CHANCE THAT STORMS WILL DEVELOP ALONG THE DRYLINE/FRONT OVER THE SOUTHEASTERN COUNTIES TOMORROW AFTERNOON. A FEW SEVERE STORMS CANNOT BE RULED OUT. SURFACE HIGH PRESSURE WILL MOVE INTO NORTH TEXAS WEDNESDAY NIGHT AND UPPER LEVEL RIDGING WILL BEGIN TO BUILD IN FROM THE WEST. THIS WILL ESSENTIALLY CUT OFF PRECIPITATION CHANCES FOR THE REMAINDER OF THE WEEK. SOUTHERLY WINDS WILL RETURN ON FRIDAY AND DEWPOINTS IN THE 60S AND 70S WILL RETURN OVER THE WEEKEND. WITH THE UPPER LEVEL RIDGE STILL INFLUENCING NORTH TEXAS WEATHER AND LACK OF ANY OTHER FORCING...WILL MAINTAIN LESS THAN 20 POPS THROUGH THE WEEKEND. BY THE END OF THE WEEKEND...THE UPPER LEVEL RIDGE WILL SHIFT EAST AS ANOTHER UPPER LEVEL TROUGH DIGS ACROSS THE ROCKIES. HOWEVER...IT LOOKS LIKE THIS TROUGH WILL LIFT NORTH AND THE UPPER RIDGE WILL MAINTAIN ITS INFLUENCE OVER THE REGION. AFTER A BRIEF COOL DOWN ON THURSDAY BEHIND THE COLD FRONT... TEMPERATURES OVER THE WEEKEND WILL QUICKLY REBOUND AND WARM INTO THE MID AND UPPER 90S ACROSS THE SOUTHERN AND WESTERN COUNTIES OF THE CWA. 82/JLD && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 64 93 62 83 67 / 60 10 5 0 5 WACO, TX 74 95 62 87 67 / 30 20 20 0 5 PARIS, TX 70 88 58 77 61 / 50 10 10 0 5 DENTON, TX 63 88 60 82 62 / 60 10 5 0 5 MCKINNEY, TX 64 88 59 81 62 / 60 10 5 0 5 DALLAS, TX 66 91 62 83 68 / 60 10 10 0 5 TERRELL, TX 68 92 59 82 64 / 50 10 10 0 5 CORSICANA, TX 72 92 61 84 66 / 30 20 20 0 5 TEMPLE, TX 75 95 61 87 66 / 20 20 20 0 5 MINERAL WELLS, TX 60 92 59 85 65 / 50 10 5 0 5 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 79/79
Hazardous weather outlook, May 24, 3:10 PM CDT, 6 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 310 PM CDT TUE MAY 24 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-251200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 310 PM CDT TUE MAY 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. A SIGNIFICANT SEVERE WEATHER EPISODE IS EXPECTED THROUGH TONIGHT ACROSS NORTH TEXAS...ESPECIALLY THOSE AREAS NORTH OF A HAMILTON... HILLSBORO...CANTON LINE. SCATTERED SEVERE THUNDERSTORMS WILL CONTINUE DEVELOPING ALONG THE DRYLINE WEST OF INTERSTATE 35 LATE TODAY...THEN SPREAD EAST DURING THE EVENING HOURS AND BE MOST NUMEROUS ACROSS THE NORTHERN HALF OF THE AREA. THREATS INCLUDE VERY LARGE HAIL...DAMAGING WINDS TO 70 MPH AND TORNADOES. BRIEF HEAVY RAINFALL MAY ALSO CAUSE LOCALIZED FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. A SLIGHT CHANCE FOR THUNDERSTORMS WILL CONTINUE WEDNESDAY AFTERNOON AND EVENING SOUTHEAST OF A LAMPASAS...TO WACO...TO CANTON LINE. A FEW STORMS MAY REACH STRONG TO SEVERE LIMITS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS LIKELY ACROSS A GOOD PART OF NORTH TEXAS THROUGH TONIGHT...ESPECIALLY THE NORTHWEST HALF. 05/
In the hours before
Local storm report, May 24, 9:43 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
943 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0934 PM TSTM WND GST ARLINGTON 32.73N 97.12W
05/24/2011 E70 MPH TARRANT TX ASOSLocal storm report, May 24, 9:49 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
949 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM HAIL 2 N JUSTIN 33.11N 97.30W
05/24/2011 E1.00 INCH DENTON TX AMATEUR RADIOLocal storm report, May 24, 9:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
952 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0950 PM HAIL ARGYLE 33.12N 97.18W
05/24/2011 E1.00 INCH DENTON TX AMATEUR RADIOLocal storm report, May 24, 9:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
955 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0948 PM TORNADO 6 SW BALCH SPRINGS 32.66N 96.70W
05/24/2011 DALLAS TX AMATEUR RADIO
I-20 AND TRINITY RIVERLocal storm report, May 24, 9:57 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
957 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0827 PM HAIL DALLAS 32.77N 96.78W
05/24/2011 E2.50 INCH DALLAS TX TRAINED SPOTTER
116 CHESTERFIELD CIRCLE DALLASLocal storm report, May 24, 10:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT TUE MAY 24 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM TSTM WND GST CORINTH 33.15N 97.07W
05/24/2011 E60 MPH DENTON TX AMATEUR RADIOThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 7:07 PM CDT | Tornado Warning | FWD | Parker | 38 min |
| May 24, 7:26 PM CDT | Tornado Warning | FWD | Denton, Wise | 49 min |
| May 24, 7:28 PM CDT | Tornado Warning | FWD | Parker, Tarrant | 47 min |
| May 24, 7:33 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 42 min |
| May 24, 7:44 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 46 min |
| May 24, 7:56 PM CDT | Tornado Warning | FWD | Dallas, Tarrant | 49 min |
| May 24, 8:04 PM CDT | Tornado Warning | FWD | Collin, Denton | 41 min |
| May 24, 8:08 PM CDT | Tornado Warning | FWD | Grayson | 52 min |
| May 24, 8:26 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 64 min |
| May 24, 8:29 PM CDT | Tornado Warning | FWD | Fannin, Grayson | 46 min |
| May 24, 8:35 PM CDT | Tornado Warning | FWD | Collin | 17 min |
| May 24, 8:41 PM CDT | Tornado Warning | FWD | Dallas, Kaufman, Rockwall | 64 min |
| May 24, 8:44 PM CDT | Tornado Warning | FWD | Tarrant | 46 min |
| May 24, 8:48 PM CDT | Areal Flood Advisory | FWD | Dallas | 3 hr |
| May 24, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 56 min |
| May 24, 9:09 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 51 min |
| May 24, 9:15 PM CDT | Tornado Warning | FWD | Cooke, Grayson | 45 min |
| May 24, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 67 min |
| May 24, 9:30 PM CDT | Tornado Warning | FWD | Hunt, Kaufman, Rains, Rockwall, Van Zandt | 60 min |
| May 24, 9:32 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant, Wise | 58 min |
| May 24, 9:40 PM CDT | Tornado Warning | FWD | Dallas | 33 min |
| May 24, 9:45 PM CDT | Flash Flood Warning | FWD | Dallas | 3 hr |
| May 24, 9:52 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Fannin, Grayson, Hunt | 53 min |
| May 24, 10:09 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Lamar | 66 min |
| May 24, 10:14 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Rockwall | 61 min |
| May 24, 10:26 PM CDT | Tornado Warning | FWD | Kaufman, Van Zandt | 49 min |
| May 24, 10:29 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hamilton | 61 min |
| May 24, 10:42 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Hopkins, Hunt, Rains | 63 min |
| May 24, 10:45 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill | 60 min |
| May 24, 10:52 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman | 53 min |
| May 24, 11:01 PM CDT | River Flood Warning | FWD | Dallas | 6 hr |
| May 24, 11:04 PM CDT | Severe Thunderstorm Warning | FWD | Coryell, Lampasas, Mills | 56 min |
| May 24, 11:14 PM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 61 min |
| May 24, 11:16 PM CDT | Tornado Warning | FWD | Kaufman | 29 min |
| May 24, 11:28 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, McLennan | 62 min |
| May 24, 11:43 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 15 min |
| May 24, 11:46 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 59 min |
| May 25, 12:11 AM CDT | Severe Thunderstorm Warning | FWD | Van Zandt | 18 min |
| May 25, 12:14 AM CDT | Severe Thunderstorm Warning | FWD | Lampasas | 26 min |
| May 25, 12:48 AM CDT | Special Weather Statement | FWD | Anderson, Freestone, Limestone | 27 min |
| May 25, 1:01 AM CDT | Severe Thunderstorm Warning | FWD | Bell | 59 min |
| May 25, 3:13 AM CDT | Special Weather Statement | FWD | Milam | 32 min |
| May 25, 3:46 AM CDT | Special Weather Statement | FWD | Milam | 29 min |
| May 25, 6:28 AM CDT | River Flood Warning | FWD | Hunt, Rockwall | 25 hr |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.